Target

Paracetamol Extra Strength Caplets 500mg Quick Pain Relief 144 Tablets

Description: Paracetamol Tablets(pack shot of Panadol 500mg tablets)Panadol Tablets provide effective relief of aches and pains, such as headaches, migraines, sore throat and dental pain. The tablets are round and, because they are film-coated, are easier to swallow. It’s also comforting to know that no other oral pain reliever is gentler on the stomach.OverviewPanadol Tablets are paracetamol-based and provide effective and suitable relief of pain and discomfort associated with:Headaches, including migraineBody achesMuscular aches & painsCold & flu symptomsJoint pain/osteoarthritisPeriod painToothachesSore throatsPanadol Tablets also relieve fever. Panadol Tablets are virtually free of side effects and can be used with most medications, when taken as directed. The tablets are a good choice of pain reliever for people with sensitive stomachs, stomach ulcers and other stomach disorders. And like other Panadol pain relievers, can also be used by breast-feeding women.DirectionsAdults (including the elderly) and children aged 12 years and over:Oral administration only.500mg to 1000mg of paracetamol, taken every 4-6 hours as required.Maximum daily dose: 4000 mg.Do not exceed the stated dose. Should not be used with other paracetamol-containing products.Can be taken with or without food.Children aged 6 - 11 years:Half to one tablet every 4-6 hours, as required.Minimum dosing interval: 4 hoursMaximum daily dose 60 mg/kg presented in divided doses of 10-15 mg/kg throughout the 24-hour period.Do not exceed the stated dose. Should not be used with other paracetamol-containing products.Maximum duration of continued use without medical advice: 3 days.Not recommended for children under 6 years of ageActive Ingredients500mg ParacetamolWarnings & Precautions (see label for full list)Always read the label. Use only as directed. For the relief of pain and fever. Incorrect use could be harmful.Should not be taken with other products containing paracetamol at the same time.Do not take this medicine if you are allergic to paracetamol.If symptoms persist, please consult your doctor or pharmacist.If you have any liver or kidney problems, please consult your doctor before taking Panadol.Keep out of sight and reach of children.Paracetamol overdose may cause liver failure. Immediate medical management is required in the event of an overdose, even if symptoms of overdose are not present.Each soluble tablet contains sorbitol powder (E420) at 62.50mg per tablet. Patients with rare hereditary problems of fructose intolerance should not take this medicine.Each soluble (orange flavor) tablet contains aspartame (E-951). Contains a source of phenylalanine. May be harmful for people with phenylketonuria.Important Notes:The item will be shipped to the shipping address provided during checkout. Please ensure that your "Ship to" address is accurate.A tracking number will be uploaded & emailed to you once your order has been shipped. You can check the status of your order.Please do not hesitate to contact us if you do not receive your package at the scheduled time. Within 24 hours, we will try to update you with the latest tracking details of the shipment.We will leave positive feedback for you as soon as payment is received and hope you will take a moment to do the same for us. If you are satisfied with the item, please leave us positive feedback and star ratings. If you are not satisfied with the item or you haven't received your parcel in time, we sincerely request that you contact us through “My Message” or "Ask Seller Questions" BEFORE you give us neutral or negative feedback or open cases, we will try our best to solve the problem to make you satisfied. all emails will be answered within a day.I really appreciate your supporting our small businessThanks very much for your understanding.!

Price: 21.5 USD

Location: Colombo

End Time: 2025-02-08T07:29:06.000Z

Shipping Cost: 7 USD

Product Images

Paracetamol Extra Strength Caplets 500mg Quick Pain Relief 144 TabletsParacetamol Extra Strength Caplets 500mg Quick Pain Relief 144 TabletsParacetamol Extra Strength Caplets 500mg Quick Pain Relief 144 TabletsParacetamol Extra Strength Caplets 500mg Quick Pain Relief 144 TabletsParacetamol Extra Strength Caplets 500mg Quick Pain Relief 144 TabletsParacetamol Extra Strength Caplets 500mg Quick Pain Relief 144 TabletsParacetamol Extra Strength Caplets 500mg Quick Pain Relief 144 TabletsParacetamol Extra Strength Caplets 500mg Quick Pain Relief 144 TabletsParacetamol Extra Strength Caplets 500mg Quick Pain Relief 144 TabletsParacetamol Extra Strength Caplets 500mg Quick Pain Relief 144 TabletsParacetamol Extra Strength Caplets 500mg Quick Pain Relief 144 TabletsParacetamol Extra Strength Caplets 500mg Quick Pain Relief 144 TabletsParacetamol Extra Strength Caplets 500mg Quick Pain Relief 144 TabletsParacetamol Extra Strength Caplets 500mg Quick Pain Relief 144 Tablets

Item Specifics

Return shipping will be paid by: Buyer

All returns accepted: Returns Accepted

Item must be returned within: 30 Days

Refund will be given as: Money back or replacement (buyer's choice)

Return policy details:

Main Purpose: Back Pain, Fever, Headache, Migraine, Muscle Pain

Expiration Date: 2027

Administration: Please refer the item description

Size: Family Size

Ingredients: Paracetamol

MPN: Does Not Apply

LOT Number: Does Not Apply

Dosage: 500mg

Flavor: Bitter

California Prop 65 Warning: Does Not Apply

Brand: Ceylon-Panadol

Active Ingredients: 500mg Paracetamol

Type: Pain Treatment

Department: Adult, Youth

Unit Type: Unit

Formulation: Caplet, Tablet

Labels & Certifications: ISO Certified

Body Area: Arms, Body, Head, Joints, Legs, Muscles

Number of Pills: 144

Features: Please Refer The Item Description

Country/Region of Manufacture: Sri Lanka

Unit Quantity: 1

Product Line: Does Not Apply

Recommended

Panadol 144 Tablets Paracetamol 500mg Pain Killer for Headache & Fever EXP 2027
Panadol 144 Tablets Paracetamol 500mg Pain Killer for Headache & Fever EXP 2027

$12.99

View Details
244 Tablet PANADOL TABLETS Paracetamol 500mg Pain Quick Relief Headache Fever
244 Tablet PANADOL TABLETS Paracetamol 500mg Pain Quick Relief Headache Fever

$28.33

View Details
PANADOL TABLETS Paracetamol 500mg Pain Reliever, Quick Relief for Headache Fever
PANADOL TABLETS Paracetamol 500mg Pain Reliever, Quick Relief for Headache Fever

$35.99

View Details
Panadol Tablets 500mg 144 Tablets Quick Pain Relief Paracetamol 2027 EXP
Panadol Tablets 500mg 144 Tablets Quick Pain Relief Paracetamol 2027 EXP

$12.99

View Details
Paracetamol 500mg 144 Tablets Pain Killer & Quick Relief Panadol Tablet Exp 2027
Paracetamol 500mg 144 Tablets Pain Killer & Quick Relief Panadol Tablet Exp 2027

$13.99

View Details
Panadol 144 Tablets FAST RESULT Pain Killer Paracetamol 500mg EXP 2027
Panadol 144 Tablets FAST RESULT Pain Killer Paracetamol 500mg EXP 2027

$12.99

View Details
240 Panadol Paracetamol Tablet 500mg Pain Killer & Quick Relief -Headache, Fever
240 Panadol Paracetamol Tablet 500mg Pain Killer & Quick Relief -Headache, Fever

$25.99

View Details
PANADOL TABLETS Paracetamol 500mg Pain Reliever, Quick Relief for Headache Fever
PANADOL TABLETS Paracetamol 500mg Pain Reliever, Quick Relief for Headache Fever

$26.99

View Details
Paracetamol Pain Relief Fever Tablets Quick Killer PANADOL 500mg 144 Tablets
Paracetamol Pain Relief Fever Tablets Quick Killer PANADOL 500mg 144 Tablets

$15.99

View Details
PANADOL ORIGINAL In Srilanka 144pcs 1Box. STRONG Faster Pain And Fever Absorbed
PANADOL ORIGINAL In Srilanka 144pcs 1Box. STRONG Faster Pain And Fever Absorbed

$33.99

View Details